# SDR MASA200501018

- Difficulty date: December 9, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,012 hours, 8,920 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FACING EXIT SIGN IN CABIN INOPERATIVE.  MAINTENANCE SECURED THE CONNECTION AT THE EMERGENCY LIGHT POWER SUPPLY.
